# SDR FDEA201607152451

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,188 hours, 37,462 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: SP105201227001
- Part serial: N367FL
- Condition: Cracked
- Location: Lt Mlg
- Part time: 12,466 hours, 6,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, HAD UNSAFE, RED LIGHT, GEAR UP.  LEFT MAIN CYCLED GEAR. GEAR DOWN, 3 GREEN, CYCLE D UP, UNSAFE LT MAIN, ACFT DIVERTED.  REPLACED LT MLG DOOR.
